# SDR AALA202407022256

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 29,044 hours, 11,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD ENTRY DOOR GIRT BARN REPORTED AS LOOSE.  RESECURED GIRT BAR AND VERIFIED HOLDING NORMALLY. PER AMM 25-66-01.
